# SDR SWIA200923016

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 24,257 hours, 34,023 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Bonding Strap
- Condition: Out Of Position
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

AT CRUISE CABIN LOST PRESSURIZATION.  (FLT 6843)  REMOVED BONDING STRAP FROM OUTFLOW VALVE.  ALL CABIN O2 MASKS DEPLOYED DUE TO LOSS OF PRESSURIZATION.  INSPECTED, FOUND SAFETY WIRE IN MANUAL VALVE BROKEN, NO LONGER SECURED CLOSED.  RE-SECURED MANUAL VALVE PER MEL MX ACTION.  REMOVED BONDING STRAP FROM ELECTRO-OUTFLOW VALVE ASSEMBLY DUE TO BEING CAUGHT INSIDE OF VALVE BODY.  AUTO PRESSURIZATION OPERATES NORMALLY.  NO DEFECTS NOTED.  MANUAL MODE STILL DEFERRED.  PANELS SECURED.
